MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED OBM DAB (DIGITAL ACQUISITION BOX)

NATUS MEDICAL INCORPORATED OBM DAB (DIGITAL ACQUISITION BOX)
Model Number OBM00002
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint (b)(4).Install date: february 13, 2014.Per the distributor service request form, the problem was identified during a patient procedure.The procedure was completed but was delayed.Further investigation to be carried out.
 
Event or Problem Description
Part obm00002 obm dab (digital acquisition box) - natus olympic brainz monitor was connected to a patient and functioning.Suddenly the monitor stopped working, started beeping, and the monitoring stopped.Unable to resume monitoring after all connections were checked, monitor turned off and back on.No patient or user harmed.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint #(b)(4).The obm was evaluated.It was found that the obm did not function.The dut was plugged into the obm 401 panel pc, and the pc did not recognize the dut being plugged in and when running a patient test there would be a warning message saying there is no dap installed.Different ports were tried on the pc and also gave the dap a wire wiggle test with the same non-functioning results.Faillure confirmed: yes.Investigation result code :neuro sbu|connection issue.Complaint verified, being tracked as a trend.Complaint will be included in trending data for further review.Per doc(b)(4) olympic brainz monitor risk analysis, hazard id - 5.25, the risk is considered low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.
 
Event or Problem Description
Part obm00002 obm dab (digital acquisition box): natus olympic brainz monitor was connected to a patient and functioning.Suddenly the monitor stopped working, started beeping, and the monitoring stopped.Unable to resume monitoring after all connections were checked, monitor turned off and back on.No patient or user harmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 ref natus complaint#(b)(4).The repair technician states that he opened the obm digital aquisition box and found that the wires from the harness, that has the universal serial bus (usb) plug side, broke off the solder joint on the pcb board and the potting compound that would hold the wires in place failed.This failure, without a doubt was caused by an excessive pulling on the cable end of the digital aquisition box.

Brand Name
OBM DAB (DIGITAL ACQUISITION BOX)
Common Device Name
OBM DAB (DIGITAL ACQUISITION BOX)
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key16873181
Report Number9612330-2023-00003
Device Sequence Number20203223
Product Code OMC
UDI-Device Identifier00382830010825
UDI-Public00382830010825
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOBM00002
Device Catalogue NumberOBM00002
Device Lot Number000688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer04/26/2023
04/26/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date06/02/2023
08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown